# SDR 2002UALA01555

- Difficulty date: October 7, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N606UA
- Make and model: Boeing 767222
- Aircraft serial: 21867
- Aircraft time: 73,901 hours, 18,678 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP HINGE FITTING FLANGE IS CRACKED. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED. REPAIRED HINGE.
